# SDR AALA2009042300001

- Difficulty date: April 23, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- Aircraft time: 60,946 hours, 21,757 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Module
- Condition: Inoperative
- Location: Slat Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD    CREW REPORTED ABNORMAL HEAVYNESS OF ELEVATOR AT ROTATION. EMERGENCY DECLARED RETURNED ORD WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE. REPLACED FLAP SLAT CONTROL VALVE MODULE AND NUMBER NINE SPEEDBRAKE ACTUATOR.    SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
